Show simple item record

contributor authorChen, W.H.
date accessioned2020-03-15T14:34:46Z
date available2020-03-15T14:34:46Z
date issued2004
identifier otheri6AZon355thlJ_bWJGl6UhLUF1uKSoHwyZVKo7VQ6RuIaK0zje.pdf
identifier urihttps://libsearch.um.ac.ir:443/fum/handle/fum/1973473?show=full
formatgeneral
languageEnglish
titlePredictive control of general nonlinear systems using approximation
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid13719887
identifier doi10.1049/ip-cta:20040042
coverageAcademic
pages137-0
journal volume151
journal issue2
filesize1388137
citations3


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record